UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Holomorphic approximation of L2-functions on the unit sphere in R3 Journal article
Journal of Mathematical Analysis and Applications, 2014,Volume: 416,Issue: 2,Page: 659-671
Authors:  De Schepper N.;  Qian T.;  Sommen F.;  Wang J.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Holomorphic Polynomials  Holomorphic Signals  Orthogonal Polynomials  Quaternionic Analysis  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System